# SDR AALA20100129TUL07

- Difficulty date: January 29, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 35,993 hours, 12,202 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Part number: 141N62493
- Condition: Gouged
- Location: R1 Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 DOOR OUTER HANDLE PAN IS GOUGED.  REMOVED OLD AND INSTALLED NEW HANDLE PAN ON RIGHT NUMBER 1 DOOR PER ESO 90284.
